# SDR AALA202412028964

- Difficulty date: November 15, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-211
- Aircraft serial: 5368
- Aircraft time: 36,664 hours, 14,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220702
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CORNER FITTING LOCATED AT FR 68 AND 23R IN AFT GALLEY AREA. REPLACED CORNER FITTING PER SRM 51-42-11-801.
